Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belousov, Ivan Nikolaevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25
Presentations: 1

Number of views:
This page:2051
Abstract pages:3369
Full texts:949
References:452
Senior Researcher
Candidate of physico-mathematical sciences (2007)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: strongly regular graph, distance-regular graphs, automorphisms.
UDC: 519.14, 512.54, 519.17

Subject:

Combinatorially symmetric graphs, automorphisms of graphs.

   
Main publications:
  1. I. N. Belousov, A. A. Makhnev, “O reberno regulyarnykh grafakh s $k\ge 3b_1-3$”, Algebra i analiz, 18:4 (2006), 10–38
  2. I. N. Belousov, A. A. Makhnev, “Ob avtomorfizmakh obobschennogo vosmiugolnika poryadka (2,4)”, Matem. zametki, 84:4 (2008), 516–526
  3. I. N. Belousov, A. A. Makhnev, “Ob avtomorfizmakh obobschennogo shestiugolnika poryadka (3,27)”, Tr. IMM, 15:2 (2009), 34–44
  4. I. N. Belousov, “O silno regulyarnykh grafakh s $\mu=1$ i ikh avtomorfizmakh. II”, Tr. IMM, 13:4 (2007), 27–33

http://www.mathnet.ru/eng/person21608
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. A. A. Makhnev, I. N. Belousov, D. V. Paduchikh, “Inverse problems of graph theory: graphs without triangles”, Sib. Èlektron. Mat. Izv., 18:1 (2021),  27–42  mathnet
2020
2. N. V. Maslova, I. N. Belousov, N. A. Minigulov, “Open questions formulated at the 13th School-Conference on Group Theory Dedicated to V. A. Belonogov's 85th Birthday”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:3 (2020),  275–285  mathnet  elib
3. I. N. Belousov, A. A. Makhnev, “Inverse problems in the class of Q-polynomial graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:3 (2020),  14–22  mathnet  elib
2019
4. I. N. Belousov, A. A. Makhnev, M. S. Nirova, “On $Q$-polynomial distance-regular graphs $\Gamma$ with strongly regular graphs $\Gamma_2$ and $\Gamma_3$”, Sib. Èlektron. Mat. Izv., 16 (2019),  1385–1392  mathnet
5. I. N. Belousov, A. A. Makhnev, “Distance-regular graph with intersection array $\{105,72,24;1,12,70\}$ does not exist”, Sib. Èlektron. Mat. Izv., 16 (2019),  206–216  mathnet
6. I. N. Belousov, M. S. Nirova, “International conference “Algebra, Number Theory, and Mathematical Modeling of Dynamic Systems” devoted to the occasion of 70th birthday of A. Kh. Zhurtov”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  283–287  mathnet  elib
7. I. N. Belousov, A. A. Makhnev, “Inverse problems in the theory of distance-regular graphs: Dual 2-designs”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  44–51  mathnet  elib
2018
8. I. N. Belousov, A. A. Makhnev, “Distance-regular graphs with intersectuion arrays $\{42,30,12;1,6,28\}$ and $\{60,45,8;1,12,50\}$ do not exist”, Sib. Èlektron. Mat. Izv., 15 (2018),  1506–1512  mathnet
9. I. N. Belousov, “Automorphisms of Shilla graph with intersection array $\{115,96,16;1,8,92\}$”, Sib. Èlektron. Mat. Izv., 15 (2018),  733–740  mathnet
10. I. N. Belousov, A. S. Kondrat'ev, A. V. Rozhkov, “The 12th school-conference on group theory dedicated to the 65th birthday of A.A. Makhnev (Gelendzhik, May 13-20, 2018)”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  286–295  mathnet  elib
11. I. N. Belousov, “Shilla distance-regular graphs with $b_2 = sc_2$”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  16–26  mathnet  elib
12. I. N. Belousov, “Codes in Shilla distance-regular graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  34–39  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S4–S9  isi  scopus
2017
13. I. N. Belousov, A. A. Makhnev, “Automorphism groups of small distance-regular graphs”, Algebra Logika, 56:4 (2017),  395–405  mathnet; Algebra and Logic, 56:4 (2017), 261–268  isi  scopus
14. A. A. Makhnev, I. N. Belousov, “To the theory of Shilla graphs with $b_2=c_2$”, Sib. Èlektron. Mat. Izv., 14 (2017),  1135–1146  mathnet
2016
15. I. N. Belousov, A. A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{176,150,1;1,25,176\}$”, Sib. Èlektron. Mat. Izv., 13 (2016),  754–761  mathnet
16. I. N. Belousov, “On automorphisms of a distance-regular graph with intersection array $\{99,84,1;1,12,99\}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  23–30  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 19–26  isi  scopus
17. I. N. Belousov, A. A. Makhnev, “On automorphisms of distance-regular graphs with intersection arrays $\{2r+1,2r-2,1;1,2,2r+1\}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  28–37  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 85–94  isi  scopus
2015
18. I. N. Belousov, “On automorphisms of a distance-regular graph with intersection array $\{39,36,1;1,2,39\}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  54–62  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 28–37  isi
19. I. N. Belousov, A. A. Makhnev, “Strongly uniform extensions of dual 2-designs”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  35–45  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 32–42  isi  scopus
2014
20. I. N. Belousov, “On automorphisms of a generalized hexagon of order $(t,t)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  44–54  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 42–53  isi  scopus
2009
21. I. N. Belousov, A. A. Makhnev, “Оn automorphisms of the generalized hexagon of order (3,27)”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:2 (2009),  34–44  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S33–S43  isi
2008
22. I. N. Belousov, A. A. Makhnev, “On Automorphisms of a Generalized Octagon of Order $(2,4)$”, Mat. Zametki, 84:4 (2008),  516–526  mathnet  mathscinet  zmath  elib; Math. Notes, 84:4 (2008), 483–492  isi  scopus
2007
23. I. N. Belousov, “О сильно регулярных графах с $\mu=1$ и их автоморфизмах. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:4 (2007),  27–33  mathnet  elib
24. I. N. Belousov, A. A. Makhnev, “A distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ and its automorphisms”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:1 (2007),  44–56  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S47–S60  scopus
2006
25. I. N. Belousov, A. A. Makhnev, “On edge-regular graphs with $k\ge 3b_1-3$”, Algebra i Analiz, 18:4 (2006),  10–38  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:4 (2007), 517–538

Presentations in Math-Net.Ru
1. Обобщенные многоугольники, симметричные графы и их группы автоморфизмов
I. N. Belousov
Research Seminar of the Department of Higher Algebra MSU
November 25, 2019

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021